中文   English

Huaiqian Li

Homepage:

Tel:

Email: huaiqianlee@gmail.com

Research Interests
• Stochastic analysis • Heat kernel estimates

• Eigenvalue estimates

Education
• 2006.09—2006.07 B.S. in Statistics, Beijing Normal University, China

• 2006.09—2011.07 Ph.D. in Mathematics, Beijing Normal University, and Université de Bourgogne, France
Publications
•Dimension-Free Harnack inequalities on RCD(K, ∞) spaces. J. Theor. Probab. 29 (4) (2016),1280-297.

• A probabilistic proof of the fundamental gap conjecture via the coupling by reflection.Potential Anal.44 (2016), no. 3, 423-42.Erratum to: A probabilistic proof of the fundamental gap conjecture via the coupling by reflection. Potential Anal. 44 (2016), no. 3, 443-47.(with Gong, Fuzhou; Luo, Dejun)

• Lower bound estimates for the first eigenvalue of the weighted p-Laplacian on smooth metric measure spaces.Differential Geom. Appl.45 (2016), 23-2. (with Wang, Yu-Zhao)

• A unified treatment for ODEs under Osgood and Sobolev type conditions.Bull. Sci. Math.139 (2015), no. 1, 114-33. (with Luo, Dejun)

•Heat semi-group and generalized flows on complete Riemannian manifolds.Bull. Sci. Math.135 (2011), no. 6-, 565-00. (with Fang, Shizan;Luo, Dejun)
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China